# SDR UALA2013011400240

- Difficulty date: January 13, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,064 hours, 13,492 cycles
- Engine: Pwa PW4077
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITOR R1 STATUS.  REPLACE IGNITOR AND AND CABLE, TEST PASSED.
